A topological characterization of the ω-limit sets for analytic flows on the plane, the sphere and the projective plane

Víctor Jiménez López, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

In this paper the ω-limit sets for analytic and polynomial differential equations on the plane are characterized up to homeomorphisms. The analogous problem is solved in full detail for analytic flows on the sphere and the projective plane. We also explain how to carry on the same program for analytic flows defined on open subsets of these surfaces. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)677-710
JournalAdvances in Mathematics
Volume216
DOIs
Publication statusPublished - 20 Dec 2007

Keywords

  • Analytic flow
  • Projective plane
  • Sphere
  • Surface
  • ω-limit set

Fingerprint Dive into the research topics of 'A topological characterization of the ω-limit sets for analytic flows on the plane, the sphere and the projective plane'. Together they form a unique fingerprint.

Cite this